Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Diagnosed with Ehlors Danlos type 4, migraines, chest pain. Medical attention required?

Hi I am 21 years old and diagnosed with Ehlors Danlos type 4. I have been having constant migranes for almost a week now. Today while i began to have stabbing chest pains about every 1.5-2 hours and they last for about 10 seconds. I am just wondering if i should go see my doctor or if it will pass. Any help would be appreciated.
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hello and welcome,

Understanding your condition is what is vital for you. You need to understand all the possible symptoms and complications of your condition.

Here is a link for you to better understand your condition:

As for your migraine, this could be occurring as there is vascular fragility in Ehlors-Danlos, which could be causing the migraines. A mild pain killer for now should suffice, tackling migraines can be tricky. Finding a drug which best suits the patient and helps suppress the migraine should be left to either your physician or neurologist. But migraines can be permanently prevented.

For the stabbing chest pain, I would advice you to visit your physician at the earliest and get an EKG and an echocardiography done, to rule out the worst.

Hope this helps. You can get back to us anytime.

Wishing you good health.
Answered: Tue, 20 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor